# SDR 9JLA201112053394

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,535 hours, 4,461 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 260003007
- Part serial: M001386
- Condition: Defective
- Location: Stby Attitude
- Part time: 9 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE FLIGHT THE STANDBY ATTITUDE INDICATOR DISPLAY SCREEN WENT BLANK. THE DEFECTIVE SECONDARY FLIGHT DISPLAY (STANDBY) WAS REMOVED SN M001386. AN O/H UNIT WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY. SN M001386 WAS O/H IN OCT 10, 2011 AND FAILED AFTER 8.6 HRS INSERVICE.
